# SDR SWIA200717986

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 18,455 hours, 26,014 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: 45
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,734 hours, 14,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULDN'T RETRACT.  RETURNED TO FIELD.  REPLACED NOSE GEAR ACTUATOR WITH SERVICEABLE IAW EMB 120 MM CH 37-32-11.  OPERATIONAL CHECKS GOOD, PN 20605-000-05, SN/ON B51, SN/OFF 4S.
